MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3328
Medical Device Problem Codes Backflow (1064); Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4: weight - neonate patient of 1.3 kg.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that there was a crack near the distal end of an interlink non-dehp t-connector extension set which resulted in the patient¿s blood backing up into the line and leaking from the cracked distal end.During use of the interlink set, it was observed that blood backed up in the line, and when staff attempted to flush the set, a mixture of blood and saline was observed leaking from a crack near the distal end of the device.The crack was located on the distal end component/hard plastic where the flush connects.It was estimated that the neonate patient lost approximately 1¿2 ml of blood.The patient did receive a blood transfusion later that day; however, this was attributed to the patient¿s underlying condition and not necessarily related to the small volume of blood loss from the device issue, though it may have contributed marginally to timing.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, and h6.H11 : the device was received for evaluation.Visual inspection revealed a crack at the microbore winged female luer lock adapter.A functional pressure test was conducted at 8 psi, during which continued bubbling was observed, indicating a leak.The reported condition was verified.Based on the evaluation, the condition is attributed to the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24503299
Report Number1416980-2026-00831
Device Sequence Number18670948
Product Code FPA
UDI-Device Identifier00085412004662
UDI-Public(01)00085412004662(10)UR22C04178(17)320331
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N3328
Device Catalogue Number2N3328
Device Lot NumberUR22C04178
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SALINE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown